ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Markov V. V., Sizykh G. B. Existence criterion for the equations solution of ideal gas motion at given helical velocity. Izvestiya VUZ. Applied Nonlinear Dynamics, 2020, vol. 28, iss. 6, pp. 643-652. DOI: 10.18500/0869-6632-2020-28-6-643-652

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 187)
Language: 
Russian
Article type: 
Article
UDC: 
532.5.031, 532.511

Existence criterion for the equations solution of ideal gas motion at given helical velocity

Autors: 
Markov Vladimir Vasil'evich, Steklov Mathematical Institute of RAS
Sizykh Grigory B., Moscow Institute of Physics and Technology
Abstract: 

Purpose of the study is to obtain a criterion for existence of stationary solution of the complete system of equations describing the flow of ideal perfect gas for a given non-solenoidal helical velocity field. Conditions of such a criterion should contain only the components of this velocity and their derivatives. The fulfillment of conditions must be necessary and sufficient for the existence of such fields of density and pressure, which, together with the considered velocity, satisfy the complete system of equations. Methods. Without using asymptotic, numerical, and other approximate methods, the analysis of the complete system of equations of the classical model of the flow of ideal perfect gas with constant heat capacities is carried out. Results. A criterion for the existence of a solution to the complete system of equations for stationary motion of ideal perfect gas for a non-solenoidal helical velocity field is proposed, consisting of a system of equations and inequalities containing only velocity components and their derivatives. An example of a non-solenoidal helical velocity field is presented, for which, according to the proposed criterion, there is no solution to the complete system of equations. The study demonstrates that the justification of the correspondence of the velocity field to any model of fluid motion is a meaningful problem, without which this field cannot be associated with the fluid flow velocity. Conclusion. The problem of the existence of an exact solution of the complete system of equations for a given velocity field has been proposed and the solution one has been obtained for the simplest model of stationary fluid motion and a nonsolenoidal helical velocity field. It is shown that not every non-solenoidal helical velocity can be considered the velocity of a compressible fluid. The relevance of the problem posed is confirmed by an example of research (Morgulis A. et al. Comm. On Pure and Applied Math, 1995), in which the non-solenoidal helical velocity presented by the authors is unlawfully attributed to the flow of compressible fluid since the proof of the existence of corresponding solution of the complete system of equations of any model of compressible liquid is not given.

Reference: 
  1. Arnold V.I. Sur la Topologie des ecoulements stationnaires des fluides parfaits. ´ C. R. Acfd. Sci. Paris, 1965, vol. 261, no. 1, pp. 17–20.
  2. Kozlov V.V. Notes on steady vortex motions of continuous medium. J. Appl. Math. Mech., 1983, vol. 47, no. 2, pp. 288–289.
  3. Kozlov V.V. General Vortex Theory. Izhevsk: Udmurdskii universitet, 1998, 238 p. (in Russian).
  4. Sizykh G.B. System of orthogonal curvilinear coordinates on the isentropic surface behind a detached bow shock wave. Fluid Dyn., 2020, vol. 55, no. 7, pp. 899–903.
  5. Sizykh G.B. Helical vortex lines in axisymmetric viscous incompressible fluid flows. Fluid Dyn., 2019, vol. 54, no. 8, pp. 1038–1042.
  6. Gromeka I.S. Collected Works. Moscow: Akad. Nauk SSSR, 1952.
  7. Beltrami E. Considerazioni idrodinamiche. Rend. Inst. Lombardo Acad. Sci. Lett., 1889, vol. 22, pp. 122–131.
  8. Morgulis A., Yudovich V.I., Zaslavsky G.M. Compressible helical flows. Comm. on Pure and Applied Math., 1995, vol. 48, no. 5, pp. 571–582.
  9. Govorukhin V.N., Morgulis A., Yudovich V.I., Zaslavsky G.M. Chaotic advection in compressible helical flow. Physical Review E – Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics, 1999, vol. 60, no. 3, pp. 2788–2798.
  10. Torres M., Adrados J.P., Aragon J.L., Cobo P., Tehuacanero S. Quasiperiodic bloch-like states in ´ a surface-wave experiment. Physical Review Letters, 2003, vol. 90, no. 11, p. 4.
  11. Weng S. A new formulation for the 3-D Euler equations with an application to subsonic flows in a cylinder. Indiana University Mathematics Journal, 2015, vol. 64, no. 6, pp. 1609–1642.
  12. Alves D.W.F., Hoyos C., Nastase H., Sonnenschein J. Knotted solutions for linear and nonlinear theories: Electromagnetism and fluid dynamics. Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, 2017, vol. 773, pp. 412–416.
  13. Sedov L.I. A Cource in Continuum Mechanics. Vol. 1. Netherlands: Wolters-Noordhoff Publishing, 1971.
  14. Bers L. Mathematical Aspects of Subsonic and Transonic Gas Dynamics. New York, London: John Wiley & Sons, Inc., Chapman & Hall, Ltd, 1958.
  15. Kochin N.E., Kibel I.A., Roze N.V. Theoretical Hydromechanics. New York: Interscience Publishers, 1964, 1965.
  16. Batchelor G.K. An Introduction to Fluid Dynamics. Cambridge University Press, 1967. 615 p.
  17. Loytsyansky L.G. Mechanics of Liquids and Gases. Oxford: Pergamon Press, 1966. 804 p.
  18. Golubkin V.N., Sizykh G.B. On the vorticity behind 3-D detached bow shock wave. Advances in Aerodynamics, 2019, vol. 1, no. 15.
  19. Sizykh G.B. Entropy value on the surface of a non-symmetric convex bow part of a body in the supersonic flow. Fluid Dyn., 2019, vol. 54, no. 7, pp. 907–911.
Received: 
26.10.2020
Accepted: 
26.10.2020
Published: 
30.11.2020